# SDR UALA2010100803750

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 80,483 hours, 9,839 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. SEAT ROWS 45 THRU 53 LEFT, DOOR 4 LEFT FWD EXIT SIGN, DOOR 4 RIGHT AFT EXIT SIGN, LOWER WALL EMEGENCY LIGHT ACROSS DOOR 4 LEFT, AND DOOR 4 GALLEY AREA LOWER WALL EMEGENCY LIGHT. FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT AT EMEGENCY LIGHT CONNECTOR SHORTING EMEGENCY LIGHT. DRIED AREA OF WATER, EMEGENCY LIGHT OPS CHECK NORMAL AT PRESENT TIME.
